# SDR VGCA20241209001

- Difficulty date: December 9, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N351FL
- Make and model: Cvac STC3405800
- Aircraft serial: 279
- Aircraft time: 26,244 hours, 23,631 cycles
- Engine: Allsn 501D22
- Engine time: 18,942 hours, 12,194 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Check Valve
- Part number: AN62076
- Condition: Blocked
- Location: Compressor
- Component: Compressor, Airesrch
- Component part number: 2062301
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: G

## Discrepancy

ON LANDING SMOKE FILLED CABIN AND COCKPIT. DURING SUBSEQUENT INSPECTION FOUND THAT ENGINE DRIVEN COMPRESSOR (CABIN) HAD OVERHEATED AND DUMPED OIL INTO CABIN AIR INLET DUCT. THE CAUSE FOR THE OVERHEAT CONDITION WAS A FAILED OIL CHECK VALVE.
